# SDR DALA2025031702012

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 74,865 hours, 30,072 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6744024) RT AFT OVERWING EXIT LOWER EMER EXIT SIGN INOP. T/S & FOUND LOOSE WIRE ON EMER EXIT SIGN. REPAIRED REF SWPM 20-40. LIGHT ASSY REMOVED & REINSTALLED REF B737 AMM 33-51. OPS CHK OK.
